# SDR AALA201609089009

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 49,050 hours, 22,977 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 38,341 hours, 24,700 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Part number: 3266354
- Part serial: WCPT2298C
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 42,028 hours, 23,152 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED, DURING TAXIOUT A TRAILING ACFT REPORTED FUEL LEAKING FROM NR 2 ENGINE COWL.  MAINTENANCE LOOKED AT LEAK AND CONFIRMED SIGNIFICANT FUEL LEAK.  MAINTENANCE R & R E2 HP TURBINE CLEARANCE CONTROL VALVE IAW AMM 75-21-10.
